# SDR REXA95039

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922MA
- Make and model: Saab SF340A
- Aircraft serial: 340A077
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Syst
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI INTO GATE, LOST BRAKE'S.  TURNED ANTI-SKID OFF, BRAKES RETURNED.  CHECKED AND CLEANED ALL ELECTRICAL CONNECTORSREF AMM 32-43-00.  NO FAULTS DETECTED, OPS CHECKED GOOD ACFT OK FOR SERVICE.  (Z)
